# SDR DALA1113170667

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT IS ON THE INNER FLANGE OF FRAME STA 1420 JUST ABOVE STRINGER 25 LT IN THE AFT CARGO BIN, REF AD 2006-11-11.  REPAIRED AREA IAW SRM 53-00-07 REPAIR NR 5.
